[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Problems with insulin lispro???

One of our Medical Advisory Board Members who is a researcher dropped 
me this note. If you have any information or have experienced any 
similar problem, please e-mail me with the particulars and I will 
forward it.
I am aware of 2 youngsters who have had rather
severe lipoatrophy who used lispro in pump therapy. We haven't seen
lipoatropy (craters at the injection site) since the bad old days of
impure insulin. Lilly says that they are unaware of  this possible
problem. I would be very interested in finding out if anyone else has
had similar experiences. Is there some way that we could survey your

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml